advertisement
Question
Posted by: Cecilia | 2008/02/01

A birth control injection

Recently I saw a email saying that a woman was usuing a birth control injection that allows her to only have her period three times a year. This woman died because they found a blood clot in her neck and it was caused by this birth control. I would like to know if this story is true, if it is what is the name of this birth control and I use the 2 months injection will it do the same thing.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The birth control injections do not cause blood clots.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement